# SDR SWAA2024050280655

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 57,794 hours, 35,051 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE FOUND 6 CRACK ON VAPOR BARRIER BS 663 RIGHT ABOVE PREVIOUS REPAIR CRACK IS AFT OF R/H PACK INSIDE PACK ASSY COMPARTMENT AND R/H WHEEL WELL COMPARTMENT<[01] CW EA M-21-157-00675
